# SDR DALA13046840962

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,546 hours, 46,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE INFLATION BOTTLE AT L2 DOOR DEPLETED.  T THE DOOR SLIDE INFLATION BOTTLE WAS REPLACED.
